# SDR AALA20140907008

- Difficulty date: September 7, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 48,981 hours, 17,107 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Location: Nlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY WENT TO ZERO.  FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. REPLACED NOSE GEAR DOOR ACTUATOR PRESS HOSE.  SYS GND CHECKED NORMAL OPERATION CLOSED.
